Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 134, Number 4, 1 May 2015

A Study of Separable Solutions of a Generalized Burgers Equation
pp. 403-419(17)
Authors: Rao, Ch. Srinivasa; Nath, Smriti


The Poisson and the Biharmonic Equations in the Interior of a Convex Polygon
pp. 456-498(43)
Authors: Dimakos , M.; Fokas,  A. S.


  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more